MAUDE Adverse Event Report: SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH TFNA FENESTRATED HELICAL BLADE 90MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.038.390
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2022 that the patient originally underwent surgery for a subtrochanteric femur fracture in (b)(6) 2022, treated with a tfna nail, helical blade, and locking screw.The fracture went on to non-union and the nail fractured at the proximal helical blade aperture.On (b)(6) 2022, the nail, helical blade, and screw were removed without incident.A new tfna nail, helical blade, and locking screw were inserted.This report involves one tfna fenestrated helical blade 90mm.This is report 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: procode: additional product codes: ktt.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 90MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15410555
Report Number8030965-2022-06741
Device Sequence Number14926432
Product Code HSB
UDI-Device Identifier10886982099242
UDI-Public10886982099242
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.390
Device Catalogue Number04.038.390
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/130 DEG TI CANN TFNA 380/LEFT - SILE; 5.0 TI LCKNG SCR T25 SD 48 FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale